# SDR SWIA201743704

- Difficulty date: August 16, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 37,303 hours, 22,851 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 25R HAS CORROSION AT BS 333.  REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM. PRESSURE CHECKED GOOD, NO DEFECTS NOTED.
